# SDR 97ZZZX4234

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Dovetail Blkhd
- Part number: 1011600172
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 2,303 hours
- Component: 10116000144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP. REV. 5-6 INSPECTION, FOUND DOVETAIL BULKHEAD HAD 2 CRACKS.  ONE CRACK IS 2 INCHES LONG, 12 INCHES FROM OUTBOARD EDGE.  THE OTHER IS .50 INCH, 22 INCHES FROM OUTBOARD EDGE.  STOP-DRILLED CRACKS.  REPAIRED IAW AMWA TO 1900-27-00-0001.  (X)
